# SDR SWIA20230613025

- Difficulty date: June 5, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON PAX DOOR HINGE LUGS #1, 2, 12, 26 (DOOR SIDE)     (C-CHECK RO 6/9/2023)    PAX DOOR PINO HINGE LUG DOOR SIDE REPAIRED ORIGINAL MATERIAL IS 0.119" IAW DWG 601R318073 REV. E. LUG #1, 2, 12, 26 MATERIAL THICKNESS REMOVED IS 0.009" TOOL # TUC9237 EXP. 31-JUL-2023. REMAINING MATERIAL THICKNESS IS 0,110" WITHIN LIMITS IAW REO 670-52-11-511 REV. E  DATED 2017-08-02 TYPE I STEP 2. MIN. WALL THICKNESS IS GREATHER THEN 0.100" AND RESTORED FINISH BLENDED LOCATION IAW REO 670-52-11-511 REV. E  DATED 2017-08-02 TYPE I STEP 4. COMPLIED WITH ALL APPLICABLE STEPS OF REO 670-52-11-511 REV E DATED 2017-08-02
